Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 35, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On the tensor semigroup of affine Kac-Moody lie algebras
Nicolas Ressayre
J. Amer. Math. Soc. 35 (2022), 309-360
DOI: https://doi.org/10.1090/jams/975
Published electronically: September 9, 2021
Control of eigenfunctions on surfaces of variable curvature
Semyon Dyatlov, Long Jin and St├ęphane Nonnenmacher
J. Amer. Math. Soc. 35 (2022), 361-465
DOI: https://doi.org/10.1090/jams/979
Published electronically: August 16, 2021
Effective randomness for continuous measures
Jan Reimann and Theodore A. Slaman
J. Amer. Math. Soc. 35 (2022), 467-512
DOI: https://doi.org/10.1090/jams/980
Published electronically: August 30, 2021
Regularity theorem for totally nonnegative flag varieties
Pavel Galashin, Steven N. Karp and Thomas Lam
J. Amer. Math. Soc. 35 (2022), 513-579
DOI: https://doi.org/10.1090/jams/983
Published electronically: September 24, 2021
Discrete logarithms in quasi-polynomial time in finite fields of fixed characteristic
Thorsten Kleinjung and Benjamin Wesolowski
J. Amer. Math. Soc. 35 (2022), 581-624
DOI: https://doi.org/10.1090/jams/985
Published electronically: September 8, 2021